# SDR MALA030346

- Difficulty date: July 23, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 4204002
- Part serial: OFFOH75
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3482, NR 3 ENGINE HYDRAULIC TEMP LIGHT CAME ON.  FOLLOWED QRH AND MX PROCEDURES, AFTER COOLING AND APX 50 MILES OUT FROM LANDING TURNED PUMP BACK UNDER DIRECTION OF MXC-DID NOT ILLUMINATE.  AIR RETURN TO MEM.  MAINTENANCE REPLACED PTU IAW AMM 29-20-17 PN 4204002 SN/ON LW85, SN/OFF OH75 AND REPLACED AIRBRAKE SERVO VALVE AS A PRECAUTIONARY MEASURE IAW AMM 27-63-14, PN P458A0101-02 SN/ON DAW 51-98 SN/OFF DAW49-98 RAN GREEN SYSTEM HYDRUALIC NO HIGH TEMP INDICATION NOTED.SEE 409 NR 181762 AND CONTINUATION NR 040003,040004,040000,039971 AND 039693 FOR FURTHER DETAIL.
